MAUDE Adverse Event Report: SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC

SPINAL KINETICS M6-C; ARTIFICIAL CERVICAL DISC
Catalog Number CDM-625
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The risk management file was reviewd and no new risks were identified.Rmf 0003 rev 38 line 12.45.- excessive height loss/disc collapse: < 1mm between endplates leading to surgical intervention, with explantation, involving patient with multiple cervical spinal implants.Rmf 0003 rev 38 line 12.75 - device explanted.
 
Event or Problem Description
Information provided states that patient had m6-c artificial cervical disc implanted at c5-6 in 2018.A revision surgery to remove m6-c and convert to acdf in (b)(6) 2023 due to osteolysis and collapse of the m6-c.

Brand Name
M6-C
Common Device Name
ARTIFICIAL CERVICAL DISC
Manufacturer (Section D)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale 94085
MDR Report Key18052595
Report Number3004987282-2023-00061
Device Sequence Number6962459
Product Code MJO
UDI-Device Identifier00812388030018
UDI-Public00812388030018
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2021
Device Catalogue NumberCDM-625
Device Lot Number7442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2023
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale
Patient Weight72 KG